# SDR DALA2015112507295

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Fork
- Condition: Sheared
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R2 DOOR PASSENGER POWER ACTUATION CABLE CHECK TRIGGER SHAFT SHEARED. REMOVED R2 DOOR TRIGGER FORK AND ROLL PIN IAW AMM 52-11.  INSTALLED NEW TRIGGER FORK AND ROLL PIN IAW AMM.  PERFORMED ADJUSTMENT CHECK, CKS GOOD.
